A 27-year-old female asked:
Disclaimer

if i have symptoms of jaundice,constipation,nausea,would it be safe to take antibiotics metronidazole,clindamycin for bv?

1 doctor answer
Dr. Susan Arnoult
24 years experience Family Medicine
See a doctor: Symptoms of jaundice, constipation and nausea are serious. Clindamycin and Metronidazole are both excreted through the liver so I would have the jaundice worked up before taking these medications.
Answered on Jun 28, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Rahil Malik
9 years experience Obstetrics and Gynecology
Cultures: Recurrent BV is an issue. A culture is usually done to identify the pathogen that is growing and tailor treatment accordingly. Sometimes, I have presc ... Read More
A 27-year-old female asked:
Dr. Ali Saberi
19 years experience Internal Medicine
Need culture : Suggest seeing Gyn so they can take a swab and send to the microbiology lab to identify bacteria and the sensitivities to antibiotics.
A 27-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Antibiotics: Antibiotic treatment depends on what organism is isolated on culture
A 31-year-old female asked:
Dr. Anthony Ferrara
30 years experience Emergency Medicine
Equal: They are equally as effective in my clinical practice. Metronidazole is cheaper.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month